Free access
Volume 9, March 2003
Page(s) 343 - 352
Published online 15 September 2003
  1. D. Ayels, Stabilization of a class of nonlinear systems by a smooth feedback. System Control Lett. 5 (1985) 181-191.
  2. R.W. Brockett, Differentiel Geometric Control Theory, Chapter Asymptotic stability and feedback stabilization. Brockett, Milmann, Sussman (1983) 181-191.
  3. J. Carr, Applications of Center Manifold Theory. Springer Verlag, New York (1981).
  4. R. Chabour, G. Sallet and J.C. Vivalda, Stabilization of nonlinear two dimentional system: A bilinear approach. Math. Control Signals Systems (1996) 224-246.
  5. J.M. Coron, A Necessary Condition for Feedback Stabilization. System Control Lett. 14 (1990) 227-232. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  6. W. Hahn, Stability of Motion. Springer Verlag (1967).
  7. H. Hermes, Homogeneous Coordinates and Continuous Asymptotically Stabilizing Control laws, Differential Equations, Stability and Control, edited by S. Elaydi. Marcel Dekker Inc., Lecture Notes in Appl. Math. 10 (1991) 249-260.
  8. M.A. Krosnosel'skii and P.P. Zabreiko Geometric Methods of Nonlinear Analysis. Springer Verlag, New York (1984).
  9. J.L. Massera, Contribution to stability theory. Ann. Math. 64 (1956) 182-206. [CrossRef] [MathSciNet]